# SDR MASA200500408

- Difficulty date: May 24, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 21,014 hours, 15,722 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2742 DTW TO PHL.  THE CREW REPORTED GEAR DISAGREE AFTER TAKEOFF.  THE AIRCRAFT LANDED UNEVENTFULLY IN PHL WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL.
